# SDR IPXA2015080892152

- Difficulty date: July 15, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOOR PANEL 131MG HAS 11 PUNCTURES ON BOTTOM SIDE.  REPAIRED THE FLOOR PANEL IAW SRM 53-10-20, PARA 8.B, FIG 203, SHEET 2.
